中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 10)

Items/Page:    Sort:
Structural Information and Dynamical Complexity of Networks [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2016-01-01, 卷号: 62, 期号: 6, 页码: 3290-3339
Li, AS; Pan, YC
  |  
 
comments on "monomial bent functions" [期刊论文]
IEEE Transactions on Information Theory, 2011-01-01, 卷号: 57, 期号: 6, 页码: 4014-4015
Sun Guanghong; Wu Chuankun

 
2-adic complexity of binary m-sequences [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 450-454
Tian Tian; Qi Wen-Feng
  |  
 
distribution properties of compressing sequences derived from primitive sequences over z/(p(e)) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 555-563
Zheng Qun-Xiong; Qi Wen-Feng
  |  
 
new results on periodic sequences with large k-error linear complexity [会议论文]
16th IEEE International Symposium on Personal Indoor and Mobile Radio Communications (PIMRC 05), Berlin, GERMANY, SEP 11-14,
Hu Honggang; Gong Guang; Feng Dengguo

 
on a class of pseudorandom sequences from elliptic curves over finite fields [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007-01-01, 卷号: 53, 期号: 7, 页码: 2598-2605
Hu Honggang; Hu Lei; Feng Dengguo
  |  
 
multiplicative linear secret sharing schemes based on connectivity of graphs [会议论文]
1st SKLOIS Conference on Information Security and Cryptology, Beijing, PEOPLES R CHINA, DEC 15-17,
Liu Mulan; Xiao Liangliang; Zhang Zhifang
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace